MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-QUICK KIT

Medline Industries, LP MEDLINE; DBD-QUICK KIT
Catalog Number DYNJ66437A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "miscount lap sponges".
 
Additional Manufacturer Narrative
The account reported finding miscount lap sponges in the dbd-quick kit.No sample or photo received for the investigation; finished good production records were reviewed and no non-conformances were noted that would have contributed to the reported issue, and finished good pack build was reviewed with no issues that might have an impact on the issue.The reported problem could not be evaluated with a sample or photo because none was received.Based on the complaint details it is likely the miscount was a human error during the manual pack assembly process; lap sponges are now double banded as a corrective action, and a risk assessment was completed and the incident was found to be acceptable.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-QUICK KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50226178
Report Number1417592-2026-16171
Device Sequence Number13327353
Product Code FDE
UDI-Device Identifier40195327105946
UDI-Public40195327105946
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ66437A
Device Lot Number24ABG345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown